# SDR SWAA2022030379139

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737*
- Aircraft serial: 33854
- Aircraft time: 59,186 hours, 35,033 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER WING TO BODY FAIRING 191AR PANEL LOWER SUPPORT FRAME CRACKED. / [01] REMOVED AND REPLACED SUPPORT FRAME REF SRM 51-40-02
